# SDR SWAA2022052309689

- Difficulty date: May 19, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 52,153 hours, 28,259 cycles
- System (JASC): 5241 · Galley Doors
- Part: Holder
- Condition: Loose
- Location: R1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR GIRT BAR FORWARD HOLDER LOOSE / [01] RESECURED PER SIP
